# SDR PCAA9900019

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 82760174005
- Condition: Binding
- Location: Lt Elev Trim
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 3796-BDL-ROC:  MANUAL & STANDBY ELEVATOR TRIM JAMMED ON DESCENT OUT OF FLIGHT LEVEL 18,000 & UNJAMMED AT 11,000.  ELEVATOR HORN HEAT ON THE ENTIRE TIME.  ON GROUND WHEN RUNNING THROUGH TRIM RANGE, SNAGS AT FORWARD POSITION.  MISTRIM NOSE DOWN INDICATION ON ID802 PANEL.  MAINTENANCE TROUBLESHOT SYSTEM, FOUND THE LEFT ELEVATOR TRIM TAB ACTUATOR BINDING.  REMOVED AND REPLACED TRIM ACTUATOR, SYSTEM CHECKED GOOD IAW DHC M/M CHAPTER 27.
